# SDR DL72E953976

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2824W
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 L/E FLAP ACTUATOR ATTACH ANGLE CRACKED I/B SIDE.  WORKED AT HMV, REPAIRED ANGLE PER M/M 57-20-21.
